# SDR 96ZZZX4866

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20706
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH30A506W0341
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURN.  LOST A-SYSTEM HYDRAULICS IN-FLIGHT DUE TO LOSS OF FLUID.  FOUND NR 1 ENGINE HYDRAULIC CASE DRAIN LINE RUPTURED.  THE PUMP AND CASE DRAIN LINE WERE BOTH REPLACED TO CORRECT PROBLEM.
